# SDR DALA2017051704043

- Difficulty date: May 16, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 62,776 hours, 24,098 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB HAS A DENT AT APPROXIMATELY HSS 160 L/E AUX SPAR.  ACCOMPLISHED A PERMANENT REPAIR IAW SRM.
